# SDR 2000UALA00501

- Difficulty date: August 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 37,071 hours, 5,906 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bypass Valve
- Part number: S256T0058
- Part serial: 130
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

FLAP HANDLE WOULD NOT OPERATE.  *S/D*  REPLACED TRAILING EDGE SLAT ACTUATOR BYPASS VALVE (P/N: S256T005-8).
